prostap and livial

hi all , just wanting some advice please ,i am about to have my 2nd prostap injection tomorrow and have been giving livial to take if i get any symptoms off the injections but as of yet haven't taken it , as was a bit wary and not really sure what the symptoms/side affects are ?as i was not informed by the nurse , i am having trouble sleeping on a night and waking up at early hrs every morning and are having a few hot flushes ,but i can deal with them but i have a constant pain in my stomach and keep being sick every day , i have endometriosis ,cysts on my ovaries and are awaiting my hysterectomy after i have had my 3rd injection hopefully , so would you advise that i start taking the livial and do you think it would help ?

1 Reply

oldestnewest
  • Hiya, I was lucky my pains went almost right away with Prostap, ,y main symptoms were I was super emotional and Tearful and night sweats were a treat, I started livial around the 3rd week of 1st injection and all settled really quick. I'm not sure if my dose is 100% as I still get frequent headaches. I also have gotten more pain since HRT with one notable 'attack' of pain.but I expected that due to commencing HRT and reintroducing esteogen as a result.

    I think all you can do is try it and see how it goes. Everyone is different and I think with most of us nothing works perfect, it is just trying to get the best case scenario you can. I hope it works out well for you x

You may also like...